MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX15REC W/ 4L RES; BLOOD GAS OXYGENATOR

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX15REC W/ 4L RES; BLOOD GAS OXYGENATOR
Model Number 3CX*FX15RE40C
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, there was a progressive increase in the pre oxygenation pressure.No known impact or consequence to patient.The product was not changed out.The surgery was completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on june 23, 2020.H3 (device evaluation anticipated by manufacturer - a second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11).All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Event or Problem Description
New information received that post oxygenator value was 400mmhg.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: d10 (device availability - added date returned to manufacturer).G4 (date received by manufacturer).G7 (indication that this is a follow-up report).H2 (follow-up due to additional information).H3 (device evaluation anticipated by manufacturer - a third follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.) all available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.The sample was visually inspected and did not find any anomalies, such as break, in appearance.The actual sample was rinsed, dried and built into a circuit with tube.Bovine blood (hct 35% and temp 37 degrees) was circulated in the circuit, while the pressure drop was determined at each flow rate.The obtained values were confirmed to meet the factory's specification.No obstructions was confirmed.The actual sample was flushed with physiological saline solution.No clot that could lead an increase in the pressure was found inside the actual sample.Review of the manufacturing record and the incoming inspection record of the involved product/lot # combination confirmed there were no indication of anomalies in them.The investigation result verified that the actual sample after having been rinsed was the normal product presenting no problem.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
STERILE FX15REC W/ 4L RES
Common Device Name
BLOOD GAS OXYGENATOR
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key10184200
Report Number1124841-2020-00145
Device Sequence Number3408545
Product Code DTZ
UDI-Device Identifier00699753450813
UDI-Public(01)00699753450813
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number3CX*FX15RE40C
Device Catalogue NumberN/A
Device Lot NumberXH08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer06/30/2020
08/10/2020
09/24/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date07/17/2020
09/01/2020
09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight60